| Catalog Number |
114093 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set up with a prismaflex tpe2000 set, an external fluid leak at the filter pressure pod was observed.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Initial reporter name and address: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
The device was received for evaluation.Visual inspection of the set identified the membrane of filter pod was not properly wedged between the two housing parts of the pod.A hole in the membrane was also identified.The reported condition was verified.The cause of the condition was determined to be a manufacturing issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.